# SDR 0820200501

- Difficulty date: August 28, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 55,966 hours, 10,880 cycles
- Engine: Ge CF650E2
- Engine time: 90,015 hours, 19,619 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ABOUT (1) HR AFTER DEPARTURE FROM (ORD), AT CRUISE FLT, NR 3 ENGINE LOSS OIL QTY AND OIL PRESSURE (TO ZERO) ACCOMPANIED BY ENGINE OIL PRESSURE NR 3 LIGHT.  ACCOMPLISHED AOM PROCEDURE AND ENGINE FAILURE/SHUTDOWN CKLIST.  AIRCRAFT RETURNED TO (ORD) WITHOUT FURTHER INCIDENT.  REMOVE AND REPLACED THE NR 3 ENGINE IAW MM 71-00-02 AND COMPANY WORKFORMS.  RUN-UP AND FUNCTIONAL TEST OK, AIRCRAFT RETURNED TO SERVICE.
